# SDR 98ZZZX234

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N727FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0468
- System (JASC): 3240 · Landing Gear Brake System
- Part: Anchor Bolt
- Part number: 6919
- Condition: Mismanufactured
- Location: Brake Caliper
- Part time: 795 hours
- Component: Parkerhanfin, 30182
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BRAKE CALIPER PINS (ANCHOR BOLTS) WERE SHORTER THAN PINS INSTALLED ON OTHER BRAKE CALIPERS.  THIS WAS A NEW BRAKE ASSEMBLY INSTALLED ON A NEW AIRCRAFT RECEIVED FROM FACTORY.  RETURNED TO BRAKE MANUFACTURER FOR REPAIR.
